My Doc had me try Viagra a few times before the surgery to determine what , if any, side effects I should expect and get used to it.
At 50 mg I had a slight headache, flush feeling, itching burning eyes but not extreme at all. I had improvement with the ED but not dramatic. At 100mg I had good results but the same headache and flush feeling was there and even worse but not where I would not use. One side effect that I may have is with, oh well here I go, hemmroids. I seem to have a flare up when I have used 100 mg doses.
If I take Viagra after a large meal it can completly remove any good results.
I never used the pump. I had an erection with the catheter believe it or not and then good feeling, then reduction and now coming back as I said. I also use a restrictor ring that helps. I am very visual now and need continuous stimulation. Orgasms are any where from what was that to holy cow that is better than ever before and longer.
Its like a new toy.
I have urine leakage. urine is sterile. I use a condom at "special" times that makes my wife more comfortable. Good idea to put a towel under you in case you leak.